# SDR SWAA2017022712070

- Difficulty date: February 10, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 41,615 hours, 24,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149A7701
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM LOWER BRACKET CRACKED AT BS 540+12, LBL 5.   R & R THE BRACKET IAW SRM AND DWG.
